Citation: bigwill2010. "Not a Good Choice: An Experience with Sertraline (exp77533)". Erowid.org. Apr 29, 2019. erowid.org/exp/77533
A quick background check of myself: I am an experienced drug user. I've used marijuana, shooms, acid, ecstasy, cocaine (intranasal and IV), meth (IV), heroin (IN and IV), nearly every pain pill, nearly every benzodiazepine, ayahuasca...there's still many more I could list.
I decided one night to take a large dose of my Zoloft prescription because I had read that it sometimes had a 'speedy' effect. I popped the pills and began listening to some electronic music. After about an hour and ten minutes, I found myself smiling at everything. I was dancing, I was laughing; I was just happy, but I wouldn't call it euphoric.
I wouldn't call it euphoric.
Twenty minutes later I began feeling very tired. I laid down on my bed and put on a comedy show I had on my computer. As I was watching the show, I laughed out loud, which is something I don't normally do. I usually just sit there and think it was funny, but tonight was different.
I was getting increasingly tired as the moments wore on, and I turned off my computer and went to sleep.
I'm writing this report the next day. I have a headache. I'm paranoid. I'm dizzy. I feel sick to my stomach. My heart rate is quite rapid.
If anyone's considering doing this, I would not suggest it.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.